Über Interpolationsreihen
Mathematische Annalen, Tome 116 (1939), pp. 524-533
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Functional analysis
@article{MAN_1939__116_160015,
author = {E. Lammel},
title = {\"Uber {Interpolationsreihen}},
journal = {Mathematische Annalen},
pages = {524--533},
year = {1939},
volume = {116},
language = {de},
url = {http://geodesic.mathdoc.fr/item/MAN_1939__116_160015/}
}
E. Lammel. Über Interpolationsreihen. Mathematische Annalen, Tome 116 (1939), pp. 524-533. http://geodesic.mathdoc.fr/item/MAN_1939__116_160015/